MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,0,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,0,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 242632
Medical Device Problem Codes Material Fragmentation (1261); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: other damages caused by customer, outer tube damaged, needle outer tube bent, outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, particulate, optics particulate under distal lens particulate under proximal lens, optical system, optical components optical system loose prism loose cracked/broken negative, cosmetic issue loose eyepiece/coupler eyepiece.Visual: deformed/bent, broken (2+ pieces): device fractured, broken (2+ pieces): chipped/shaved/delaminated per service reports, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
Itwas reported that during a laparoscopy surgical procedure; it was observed that the hd lapscp device was wobbly.There were no reports of delays to a surgical procedure.During in-house engineering evaluation, it was determined that the device was broken into two pieces - was chipped/shaved/delaminated.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: other damages caused by customer, outer tube damaged, needle outer tube bent, outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, particulate, optics particulate under distal lens particulate under proximal lens, optical system, optical components optical system loose prism loose cracked/broken negative, cosmetic issue loose eyepiece/coupler eyepiece.Visual : deformed/bent, broken (2+ pieces) : device fractured, broken (2+ pieces) : chipped/shaved/delaminated and usage : use error/misuse.Per service report, this complaint was confirmed.The faulty parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.

Brand Name
HD LAPSCP,EP,5.5,0,300
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22803293
Report Number1221934-2025-03088
Device Sequence Number18382494
Product Code GCJ
UDI-Device Identifier10886705030187
UDI-Public(01)10886705030187
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown